Document Type : Research Paper


Department of Mathematics, Mashhad Branch, Islamic Azad University, Mashhad, Iran


We obtain some inequalities related to the powers of numerical radius inequalities of Hilbert space operators. Some results that employ the Hermite-Hadamard inequality for vectors in normed linear spaces are also obtained. We improve and generalize some inequalities with respect to Specht's ratio. Among them, we show that, if $A, B\in \mathcal{B(\mathcal{H})}$ satisfy in some conditions, it follows that
\frac{1}{4S(\sqrt{h})}\big(\big\langle \big(A^*A-B^*B\big)
for some $h>0$, where $\|\cdot\|,\,\,\,\omega(\cdot)$ and $S(\cdot)$ denote the usual operator norm, numerical radius and the Specht's ratio, respectively.


Main Subjects

[1] C. P. Constantin, L-E. Persson, Old and new on the Hermite-Hadamard inequality, Real Anal. Exchange. 29 (2) (2003-04), 663-685.
[2] S. S. Dragomir, Power inequalities for the numerical radius of a product of two operators in Hilbert spaces, Sarajevo J Math. 5 (18) (2009), 269-278.
[3] S. S. Dragomir, Some inequalities generalizing Kato´ s and Furuta´ s results, Filomat. 28 (1) (2014), 179-195.
[4] M. El-Haddad, F. Kittaneh, Numerical radius inequalities for Hilbert space operators, II, Studia Math. 182 (2) (2007), 133-140.
[5] J. I. Fujii, S. Izumino, Y. Seo, Determinant for positive operators and Specht’s theorem, Sci. Math. 1 (3) (1998), 307-310.
[6] S. Furuichi, Refined Young inequalities with Specht’s ratio, J. Egyptian Math. Soc. 20 (1) (2012), 46- 49.
[7] F. Kittaneh, A numerical radius inequality and an estimate for the numerical radius of the Frobenius companion matrix. Studia Math. 158 (1) (2003), 11-17.
[8] F. Kittaneh, Notes on some inequalities for Hilbert space operators, Publ. Res. Inst. Math. Sci. 24 (2) (1988), 283-293.
[9] B. Mond, J. E. Pecaric, Convex inequalities in Hilbert space, Houston J. Math. 19 (3) (1993), 405-420.
[10] H. R. Moradi, S. Furuichi, F. C. Mitroi, R. Naseri, An extension of Jensen’s operator inequality and its application to Young inequality, Rev. R. Acad. Cienc. Exactas Fs. Nat. Ser. A Mat. 113 (2) (2019), 605-614.
[11] J. E. Pecaric, T. Furuta, J. Micic Hot, Y. Seo, Mond-Pecaric, Method in Operator Inequalities, Inequalities for bounded selfadjoint operators on a Hilbert space, Monographs in Inequalities, Zagreb, 2005.
[12] K. Shebrawi, H. Albadawi, Numerical radius and operator norm inequalities, J. Inequal. Appl. 2009, 2009:492154.  
[13] W. Specht, Zur theorie der elementaren mittel, Math. Z. 74 (1960), 91-98.